MathSciNet Relay Station
MathSciNet bibliographic data
MR1937413 (2003i:37041) 37F10 (30C50 37F50)
Buff, Xavier On the Bieberbach conjecture and holomorphic dynamics. Proc. Amer. Math. Soc. 131 (2003), no. 3, 755–759 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement